U.S. doctors online nowAsk doctors free
MI
A 68-year-old male asked:

Can spironolactone hctz (hydrochlorothiazide) cause numbess in soles of feet. i was switched from triamterne hctz (hydrochlorothiazide) 3 weeks ago and numbness seems to be escalating. ?

2 doctor answers6 doctors weighed in
Dr. Howard Fox
Podiatry 42 years experience
Spironolactone HCTZ (hydrochlorothiazide): Is not generally known to cause numbness anywhere, but that's not to say it's impossible. But it can cause an adverse reaction that can lead to numbness. You must discuss this with the doctor who prescribed the spironolactone/hctz.
Dr. Joseph Newman
Podiatry 32 years experience
It could: Parasthesias, or abnormal sensations in the skin can be a side-effect of spironolactone-hctz. Do not just stop this medication- talk to your pharmacist and prescribing doctor first.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 29, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.